Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article
Number of items: 5.

Article

Agazzi, Andrea and Andreis, Luisa and Patterson, Robert I. A. and Renger, D.R. Michiel (2021) Large deviations for Markov jump processes with uniformly diminishing rates. arXive . pp. 1-19. (Unpublished)

Heida, Martin and Patterson, Robert I. A. and Renger, Michiel D.R. (2019) Topologies and measures on the space of functions of bounded variation taking values in a Banach or metric space. Journal of Evolution Equations, 19 (1). pp. 111-152.

Patterson, Robert I. A. and Renger, Michiel D.R. (2019) Large deviations of jump process fluxes. Math. Phys. Anal. Geom., 22 (21). pp. 1-32. ISSN 1385-0172; ESSN: 1572-9656

Bartsch, Clemens and John, Volker and Patterson, Robert I. A. (2019) Simulations of an ASA flow crystallizer with a coupled stochastic-deterministic approach. Computers & Chemical Engineering, 124 . pp. 350-363.

Heydecker, Daniel and Patterson, Robert I. A. (2019) Bilinear Coagulation Equations. SFB1114 Preprint in arxiv:1902.07686 . (Unpublished)

This list was generated on Mon May 27 03:42:16 2024 CEST.